Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 5.

2016

Launois, Stephane, Lecoutre, Cesar (2016) Poisson Deleting Derivations Algorithm and Poisson Spectrum. Communications in Algebra, 45 (3). pp. 1294-1313. ISSN 0092-7872. (doi:10.1080/00927872.2016.1175619) (KAR id:44211)
[img]
Preview

2015

Fleischmann, Peter, Ferreira, Jorge (2015) The invariant fields of the Sylow groups of classical groups in the natural characteristic. Communications in Algebra, 44 (3). pp. 977-1010. ISSN 0092-7872. E-ISSN 1532-4125. (doi:10.1080/00927872.2014.999922) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:52423)

2008

Griffin, Jim E., Oomen, Roel C. A. (2008) Sampling Returns for Realized Variance Calculations: Tick Time or Transaction Time? Econometric Reviews, 27 (1-3). pp. 230-253. ISSN 0747-4938. (doi:10.1080/07474930701873341) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:3152)

2006

Paget, Rowena E. (2006) The Mullineux Map for RoCK Blocks. Communications in Algebra, 34 (9). pp. 3245-3253. ISSN 0092-7872. (doi:10.1080/00927870600778498) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:3151)

2005

Launois, Stephane (2005) Rank t H-primes in quantum matrices. Communications in Algebra, 33 (3). pp. 837-854. ISSN 0092-7872. (doi:10.1081/AGB-200051150) (KAR id:7410)
[img]
Preview

This list was generated on Fri Nov 27 01:52:41 2020 GMT.